# SDR SIMA200732302

- Difficulty date: November 16, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 13,515 hours, 11,189 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 23078098
- Part serial: KB11174
- Condition: Defective
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENGINE 2 OIL PRESS FLUX EN ROUTE TO GDL ELECTED TO RETURN TO DFW DISC.  REMOVED AND REPLACED LOW OIL PRESSURE SWITCH IAW RR MM 79-33-10.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
